A 25-year-old female asked:
Disclaimer

i have a yeast infection and took the medicine i was given... they said to use an anti itch cream to stop the itching but now it itches and burns more?

1 doctor answer
Dr. Jeffrey Juchau
32 years experience Family Medicine
Yeast Infection: You must be reacting to the anti-itch cream. The vagina as you know is very sensitive to things. In the future use antihistamine pills for itching and leave the anti-itch creams for your skin or the garbage can.
Answered on Feb 10, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 17-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
See your MD: Have your md re-check the affected vaginal area again for signs of infection or "something else".
A 46-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
What's the question: Sounds like a continuation of the poison oak which can last for weeks unless interrupted by treatment with steroids. If you have a yeast infection on ... Read More
2
2 thanks
A 19-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
It takes a few days: Monistat usually is effective against vaginal yeast infection, but it takes a few days. Are you certain of the diagnosis? For such serious symptoms, y ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month